# SDR ASAA1149505

- Difficulty date: April 1, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING FORWARD SIDE OF AFT PRESSURE BULKHEAD FOR THE RESTORATION CARD FOUND CORROSION AROUND THE RIVETS JUST TO THE LEFT OF BL 0.  REMOVED CORROSION, CUTOUT LOWER SKIN FOR WEB ACCESS REMOVED STRINGER END FITTING.  FABRICATED SKIN DOUBLER AND WEB DOUBLER INSTALLED REPAIR PARTS AND STRINGER END FITTINGS IAW ASA EA 400 53EA 05300.
